# SDR SIMA202401310001

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 17,044 hours, 11,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 010328
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY CEILING LIGHT NUMBER 1 IS OUT. REMOVED AND REPLACED BATTERY 2 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. TESTED SATISFACTORY
